Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-23157

Barbour, A D (1977). The uniqueness of Atkinson and Reuter‘s epidemic waves. Mathematical Proceedings of the Cambridge Philosophical Society, 82(1):127-130.

[img]PDF
1114Kb

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:1977
Deposited On:19 Oct 2009 16:26
Last Modified:27 Nov 2013 18:31
Publisher:Cambridge University Press
ISSN:0305-0041
Additional Information:Copyright: Cambridge University Press
Publisher DOI:10.1017/S0305004100053755
Citations:Web of Science®. Times Cited: 8
Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page